# SDR DXTA2025053003676

- Difficulty date: May 28, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N394QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500362
- Aircraft time: 7,784 hours, 6,148 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Failed
- Location: Fuel Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON START FUEL PUMP 1 FAIL, YELLOW X ON FUEL PUMP ON SYNOPTIC PAGE. CORRECTIVE ACTION: C/W TASK 45-45-00-970-803-A CMC DOWNLOADS AND SENT TO EMB. C/W TO SUCCESSFUL ENGINE STARTS AN EACH ENGINE WITH NO FAULTS POSTED. AWAITING CMC DISPOSITION. HL 05/28/2025 C/W FIM-4885 - 28-21-00-810-804-A - FAILURE OF THE LH FUEL-TANK ELECTRICAL BOOST PUMP NO DEFECTS NOTED. REMOVED #1 BOOST PUMP (P/N - P99C25-606P2 S/N -G73723) AND INSTALLED SERVICEABLE PUMP FROM #2 SIDE (P/N -P99C25-606P2 S/N -G81125) REMOVED SERVICEABLE #2 BOOST PUMP AND INSTALLED (P/N -P99C25-606P2 S/N -G81125 ) SERVICEABLE PUMP FROM #1 SIDE. (P/N - P99C25-606P2 S/N -G73723 ) . OPS CHECKS OK. ALL WORK IN REF. TO EMB AMM 28-21-03.
